Show simple item record

dc.contributor.author TOWER, E
dc.date.accessioned 2010-03-09T15:34:06Z
dc.date.issued 1977
dc.identifier http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=A1977CW37400005&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=47d3190e77e5a3a53558812f597b0b92
dc.identifier.citation JOURNAL OF INTERNATIONAL ECONOMICS, 1977, 7 (1), pp. 73 - 79
dc.identifier.issn 0022-1996
dc.identifier.uri http://hdl.handle.net/10161/1962
dc.format.extent 73 - 79
dc.format.mimetype application/pdf
dc.language.iso en_US
dc.relation.ispartof JOURNAL OF INTERNATIONAL ECONOMICS
dc.relation.isversionof 10.1016/0022-1996(77)90006-X
dc.title RANKING OPTIMUM TARIFF AND MAXIMUM REVENUE TARIFF
dc.type Journal Article
dc.department Economics
pubs.author-url http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=A1977CW37400005&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=47d3190e77e5a3a53558812f597b0b92
pubs.issue 1
pubs.organisational-group /Duke
pubs.organisational-group /Duke/Trinity College of Arts & Sciences
pubs.organisational-group /Duke/Trinity College of Arts & Sciences/Economics
pubs.publication-status Published
pubs.volume 7

Files in this item

This item appears in the following Collection(s)

Show simple item record